Show simple item record

dc.contributor.authorGutiérrez Vaquero, César 
dc.contributor.authorLópez, Rubén
dc.date.accessioned2025-01-20T20:19:42Z
dc.date.available2025-01-20T20:19:42Z
dc.date.issued2020
dc.identifier.citationJournal of Optimization Theory and Applications, 2020, vol. 185, n. 3 p. 880-902es
dc.identifier.issn0022-3239es
dc.identifier.urihttps://uvadoc.uva.es/handle/10324/74142
dc.descriptionProducción Científicaes
dc.description.abstractWe study vector optimization problems with solid non-polyhedral convex ordering cones, without assuming any convexity or quasiconvexity assumption. We state a Weierstrass-type theorem and existence results for weak efficient solutions for coercive and noncoercive problems. Our approach is based on a new coercivity notion for vector valued functions, two realizations of the Gerstewitz scalarization function, asymptotic analysis and a regularization of the objective function. We define new boundedness and lower semicontinuity properties for vector-valued functions and study their properties. These new tools rely heavily on the solidness of the ordering cone through the notion of colevel and level sets. As a consequence of this approach, we improve various existence results from the literature, since weaker assumptions are requiredes
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.publisherSpringeres
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.subject.classificationVector optimizationes
dc.subject.classificationWeak efficient solutiones
dc.subject.classificationExistence resultes
dc.subject.classificationCoercive vector-valued functiones
dc.subject.classificationColevel setes
dc.subject.classificationLevel setes
dc.subject.classificationNonlinear scalarizationes
dc.titleOn the existence of weak efficient solutions of nonconvex vector optimization problemses
dc.typeinfo:eu-repo/semantics/articlees
dc.rights.holderSpringeres
dc.identifier.doi10.1007/S10957-020-01667-0es
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s10957-020-01667-0es
dc.identifier.publicationfirstpage880es
dc.identifier.publicationissue3es
dc.identifier.publicationlastpage902es
dc.identifier.publicationtitleJournal of Optimization Theory and Applicationses
dc.identifier.publicationvolume185es
dc.peerreviewedSIes
dc.description.projectThis research was partially supported by Ministerio de Economía y Competitividad (Spain) under Project MTM2015-68103-P (MINECO/FEDER), by Ministerio de Ciencia, Innovación y Universidades (MCIU), Agencia Estatal de Investigación (AEI) (Spain) and Fondo Europeo de Desarrollo Regional (FEDER, UE) under Project PGC2018-096899-B-I00 and by ANID (Chile) under Project Fondecyt 1181368es
dc.identifier.essn1573-2878es
dc.type.hasVersioninfo:eu-repo/semantics/acceptedVersiones


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record